MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 58; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.58MB
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 17 november 2017 the medical affairs director performed a clinical evaluation and commented as follows: 4 years after primary cementless tha with double mobility cup the acetabular component was found to be loose and then replaced.The supplied radiograph bears no date and it is possibly referring to early postoperative, before loosening of the cup took place.No specific finding can be observed on this documentation and the reason for loosening remains unknown.Batch review performed on 20 november 2017.(b)(4).To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the cup was loose.The surgeon revised the cup, the liner and the head.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 58
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7057482
Report Number3005180920-2017-00699
Device Sequence Number2004935
Product Code MEH
UDI-Device Identifier07630030808203
UDI-Public07630030808203
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number01.26.58MB
Device Lot Number130122
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR